# SDR USAA960435

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230AU
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21975
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727
- Part time: 43,662 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK EDDY CURRENT, FOUND TWO CRACKS .125 INCH LONG, STATION 727 STRINGER 18A RIGHT.  REPLACED FRAME SECTION AND REPAIRED PER EO 5394G068.  (M)
